# SDR UPS05844015

- Difficulty date: February 20, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: REFSRO8530007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT PRESSURE BULKHEAD CRACKED AT LBL 35 NEAR LONG 11L.  REMOVED EXISTING REPAIR AT SITE.  CUT OUT DAMAGE.  NDT VERIFIED.  FAB-27 DOUBLER (SHT7075T6-.063), -25 DOUBLER (7075T6-.032), -9 FILLERS (7075T6-.050).  TREAT, PRIME & INSTALL REPAIR REF SRO8530007.
